# SDR ASOA01272

- Difficulty date: December 6, 2001
- Submitted: January 8, 2002
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 458
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Tripped
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4069 - DURING GROUND INSPECTION IN ATL, THE CAPTAIN REPORTED THE COCKPIT EMERGENCY LIGHT CIRCUIT BREAKER POPPED.  MAINTENANCE RESET THE EMERGENCY LIGHT CIRCUIT BREAKER.  OPS CHECKS OF ALL LIGHT SYSTEMS GOOD.  MAINTENANCE CYCLED EXTERNAL POWER, AND NO DEFECTS WERE NOTED.  AIRCRAFT OK FOR SERVICE.  (M)
